Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Gamma GT results
Mar 23, 2014

Hello, I have been monitoring my bloodwork and results and have a concern with my Gamma GT results. Today my ALT was @ 95 since the last test of 107 and the AST is 47 VS 52. My Gamma GT however is increasing over time. It is at 389 and keeps going up. I had slowed down on my alcohol consumption and worry it will get worse. About 3 months ago I started Crestor for my Cholesterol as my previous result was 7.18 and today it is at 4.92. My Triglycerides was 5.65 and is now at 2.76. I think the Crestor is helping in this area but I am concerned with my Gamma. My last CD4 count was at 410, CD8 cells absolute were at 830. I am taking Truvada and Viramune as part of my daily regime. Any insights you can give on my results would be so helpful in my understanding.

Thanks

Response from Dr. Holodniy

Alcohol, Crestor, Viramune, and Truvada could all be associated with liver enzyme elevation. The solution could involve further reduction in alcohol consumption, a change in your cholesterol lowering or HIV medicines, or both.



Previous
what is ebv pcr quant
Next
Infrequent VL Testing

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement